# SDR QXEA2010050700296

- Difficulty date: May 3, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 19,061 hours, 16,319 cycles
- Engine: Pwc PW150A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR CAUTION AND WARNING (AMBER AND RED) LIGHTS CYCLED ON AND OFF 3 TIMES ON GEAR RETRACTION, BEFORE THE GEAR LIGHT PANEL WENT TO ITS NORMAL DARK CONFIGURATION. IAW PROCEDURE, GEAR WAS EXTENDED USING THE ALTERNATE GEAR EXTENSION CHECKLIST. LANDING UNEVENTFUL. FERRIED FOR REPAIRS. PEFORMED CHECK OF THE LT MLG PROXIMITY SENSORS, FOUND "LT GEAR DOOR CLOSED" SENSOR OUT OF LIMITS, IAW AMM TASK 32-61-00-280-801, RIGGED LT GEAR DOOR CLOSED SENSOR IAW AMM TASK 32-61-06-830-801. OPS TEST LANDING GEAR PRIMARY EXTENSION & RETRACTION SYS TASK 32-31-00-710-801, OPS TEST GOOD. RETURNED TO SERVICE.
